PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1984 April; 77(4): 346.
PMCID: PMC1439755

Epilepsy as an adverse reaction to combined therapy of MAOIs and tricyclics.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (159K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Ananth J, Luchins D. A review of combined tricyclic and MAOI therapy. Compr Psychiatry. 1977 May-Jun;18(3):221–230. [PubMed]
  • BRACHFELD J, WIRTSHAFTER A, WOLFE S. IMIPRAMINE-TRANYLCYPROMINE INCOMPATIBILITY. NEAR- FATAL TOXIC REACTION. JAMA. 1963 Dec 28;186:1172–1173. [PubMed]
  • Schuckit M, Robins E, Feighner J. Tricyclic antidepressants and monoamine oxidase inhibitors. Arch Gen Psychiatry. 1971 Jun;24(6):509–514. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press